# SDR HALA9900100

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB PAN SPLICE ANGLE AT STATION 1079 HAS LEVEL 2 CORROSION.  FABRICATED AND LOCATED 2 DOUBLERS AND INSTALLED IAW SRM 51-30-1, 51-10-3, 53-05.  (M)
